# SDR DALA2019102876221

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 52,971 hours, 27,232 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Clamp
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG. - OVER PRESSURE VALVE CLAMP BROKE THRU AND CRACKED LH T/R COWL WEB AT 11:30 POS. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0233:7100-3010-LT/ 002 00127 CLOCKED CLAMP ON OVER PRESSURE VALVE, REF. NR 209. INSTALLED OVERHAULED THRUST REVERSER COWL (P/N 238-1105-505 S/N CUM560) IAW A319 AMM 78-32-11. UNSUCCESSFUL PARTS CHANGE SENT TO RECORDS 03644 FORCED PARTS RECORD 03644 CORRECTED BY 00699380 FORCED PARTS CORR INITIATED ON 26OCT2019 @21:53 UTC REVERSER, THRUS OFF 32-7830-9-0007 33080 ON 32-7830-9-0007 00560
